(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 97 (1997) | previous | next

  • Josef Šlapal
    On a construct of closure spaces
    97 1997 pages 1–5 paper@numdam review@mr review@zbl
  • Howard Smith; James Wiegold
    Groups which are isomorphic to their nonabelian subgroups
    97 1997 pages 7–16 paper@numdam review@mr review@zbl
  • N. Kalamidas
    A pseudocompact space with Kelley's property has a strictly positive measure
    97 1997 pages 17–21 paper@numdam review@mr review@zbl
  • E. Ballico; B. Russo
    On the rationality of the moduli schemes of vector bundles on curves
    97 1997 pages 23–27 paper@numdam review@mr review@zbl
  • Alberto Scalari
    A remark on semiglobal existence for
    97 1997 pages 29–33 paper@numdam review@mr review@zbl
  • Andrea Corli; Monique Sablé-Tougeron
    Stability of contact discontinuities under perturbations of bounded variation
    97 1997 pages 35–60 paper@numdam review@mr review@zbl
  • R. K. Raina; Mamta Bolia
    Characterization properties for starlike and convex functions involving a class of fractional integral operators
    97 1997 pages 61–71 paper@numdam review@mr review@zbl
  • Michael Megrelishvili
    Minimal non-totally minimal topological rings
    97 1997 pages 73–79 paper@numdam review@mr review@zbl
  • Enrique A. Sánchez Pérez
    The α-approximation property and the weak topology in tensor products of Banach spaces
    97 1997 pages 81–88 paper@numdam review@mr review@zbl
  • Francesca Alessio; Marta Calanchi
    Homoclinic-type solutions for an almost periodic semilinear elliptic equation on Rn
    97 1997 pages 89–111 paper@numdam review@mr review@zbl
  • Gabriele Vezzosi
    Localization of differential operators and of higher order de Rham complexes
    97 1997 pages 113–133 paper@numdam review@mr review@zbl
  • A. Sankaranarayanan; K. Srinivas
    On a method of Balasubramanian and Ramachandra (on the abelian group problem)
    97 1997 pages 135–161 paper@numdam review@mr review@zbl
  • Nikolas S. Papageorgiou; Francesca Papalini
    On the structure of the solution set of evolution inclusions with time-dependent subdifferentials
    97 1997 pages 163–186 paper@numdam review@mr review@zbl
  • Mario Miranda
    Diseguaglianze isoperimetriche e diseguaglianze di Sobolev
    97 1997 pages 187–191 paper@numdam review@mr review@zbl
  • M. Matzeu; M. Girardi
    On periodic solutions of a class of second order nonautonomous systems with nonhomogeneous potentials indefinite in sign
    97 1997 pages 193–210 paper@numdam review@mr review@zbl
  • Minoru Tabata; Nobuoki Eshima
    The spectrum of the transport operator with a potential term under the spatial periodicity condition
    97 1997 pages 211–233 paper@numdam review@mr review@zbl
  • K. Pileckas
    Strong solutions of the steady nonlinear Navier-Stokes system in domains with exits to infinity
    97 1997 pages 235–267 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS